# SDR CALA2013082090602

- Difficulty date: August 19, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 40,919 hours, 16,749 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU BITE FAULTS BATTERY EMERGENCY LEFT.  REPLACED BATTERY PACK LEFT OVERWING LOWER SIDEWALL, CHECKED GOOD.
